# SDR AALA201711209001

- Difficulty date: November 14, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 21,405 hours, 17,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LEFT FLOOR SUPPORT BETWEEN FRAMES 83 AND 84.  REPLACED THE FLOOR SUPPORT IAW DRAWING 170-65600-443, AND SRM 51-41-01.
